# SDR SWAA2022071819026

- Difficulty date: June 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 27,732 hours, 12,721 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Structure
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 GALLEY FLOOR R/H FWD. MOUNT AT STA.947 HAS LIGHT CORROSION AT FLOOR BEAM. / [01] BLENDED CORROSION ON THE UPPER CHORD SURFACE OF STA. 947.5 AT RBL 50? PER SRM 51-10-02. REMOVED .058? OF MATERIAL. REMAINING THICKNESS IS .122?. DAMAGE REMOVAL IS OUT OF LIMITS PER SRM 53-70-51-1A-1.;[02] INSPECTED WORK ABOVE;[03] SUBMITTED TSR 2022004695;[04] MADE SURFACE FLAT PER SRM 53-70-51-2R-8; ALTERNATIVE 3 AND EA 22-153-01807 WIP 2. ACCOMPLISHED .002? ADDITIONAL BLEND. REMAINING MATERIAL THICKNESS AT BLEND AREA IS 0.128?.;[05] RII: INSPECTED WORK PERFORMED;[06] FLAP PEENED BLENDED AREA PER SRM 53-70-51-1A-1; ALTERNATIVE 3 AND EA 22-153-01807.;[07] C/W INSPECTION. FLAP PEEN GOOD.;[08] TREATED AND PRIMED BLENDED SURFACE OF FLOOR BEAM AND SHIM PER SRM 53-70-51-2R-8; ALTERNATIVE 3 AND EA 22-153-01807.;[09] CORRECTION TO REFERENCE. FLAP PEENED PER SRM 53-70-51-2R-8; ALTERNATIVE 3 AND EA 22-153-01807.;[10] C/W INSPECTION.;[11] OK TO INSTALL SHIM PER SRM53-70-51-2R-8;[12] INSTALLED SHIM WET PER SRM 53-70-51-2R-8; ALTERNATIVE 3.;[13] VERIFIED RAJESH ALI (TECHNICIAN); 22-JUN-2022 09:43 UTC INSTALLED SHIM WET PER SRM 53-70-51-2R-8; ALTERNATIVE 3. C/W;[14] REPAIRED AFT GALLEY FLOOR BEAM UPPER CHORD AT STA. 947.5; RBL 51? PER SRM 53-70-51-2R-8; ALTERNATIVE 3; AND EA 22-153-01807 (TTG8Q00D6B2K; TTG800D2VLK; TTG8Q00D49YF);[15] INSPECTED WORK ABOVE;[16] RII INSPECTED WORK ABOVE
